Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convex rationally connected varieties


Author: R. Pandharipande
Journal: Proc. Amer. Math. Soc. 141 (2013), 1539-1543
MSC (2010): Primary 14E08
DOI: https://doi.org/10.1090/S0002-9939-2012-11429-7
Published electronically: October 16, 2012
MathSciNet review: 3020841
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that all nonsingular, convex, rationally connected, complete intersections in projective space are homogeneous.


References [Enhancements On Off] (What's this?)

  • 1. A. Givental, Equivariant Gromov-Witten invariants, Int. Math. Res. Notices 13 (1996), 613-663. MR 1408320 (97e:14015)
  • 2. P. Griffiths and J. Harris, Principles of algebraic geometry, John Wiley, 1978. MR 507725 (80b:14001)
  • 3. N. Katz and R. Pandharipande, Inequalities related to Lefschetz pencils and integrals of Chern classes, in Geometric aspects of Dwork theory, A. Adolfson, F. Baldassarri, P. Berthelot, N. Katz, F. Loeser, Eds., de Gruyter, 2004, 805-819. MR 2099087 (2005j:14008)
  • 4. J. Kollár, Y. Mikaoyka, and S. Mori, Rationally connected varieties, J. Alg. Geom. 1 (1992), 429-448. MR 1158625 (93i:14014)
  • 5. J. Milnor, Morse theory, Princeton University Press, 1963. MR 0163331 (29:634)
  • 6. R. Pandharipande, Rational curves on hypersurfaces (after A. Givental), Séminaire Bourbaki, 50ème année, 1997-1998, Astérisque 252 (1998), no. 848. MR 1685628 (2000e:14094)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14E08

Retrieve articles in all journals with MSC (2010): 14E08


Additional Information

R. Pandharipande
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08540
Address at time of publication: Departement Mathematik, ETH Zürich, Rämistrasse 101, 8092 Zürich, Switzerland

DOI: https://doi.org/10.1090/S0002-9939-2012-11429-7
Received by editor(s): May 24, 2011
Received by editor(s) in revised form: September 1, 2011
Published electronically: October 16, 2012
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society